# SDR UPS06146396

- Difficulty date: February 23, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 5,360 hours, 3,400 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Plate
- Part number: A5398111320151
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5 YR MAIN CARGO COMPARTMENT RT INTERCOSTAL CRACKED BETWEEN FR 79 & FR 80.  REMOVED & REPLACED RT SHEAR PLATE PER SRM 51-40-00 & SRM 51-40-21.
